| Model Number |
NEURO ZTI CLA |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product is neither marketed nor distributed in the us; none was shipped / commercially used in the us.In vivo tests were performed by oticon medical representative on (b)(6) 2022 and connectivity issue with the cochlear implant neuro zti cla , (b)(4) was observed.(b)(4).
Event or Problem Description
Oticon medical representative reported a connectivity issue with the (b)(4).
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th, 2021 (international recall #211014).
Event or Problem Description
Oticon medical representative reported a connectivity issue with the implant (b)(6).No in vivo assessment report was received.However, testing were performed by oticon medical representative in april 2022, and connectivity issue with the implant was observed.